# SDR MWEA95225

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 3425 · Integrated Flight System
- Part: Vert Gyro
- Part number: 2587335
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS, ON CLIMBOUT OF MKE THE CAPTAINS ADI SHOWS 25 TO 30 DEGREES PITCH UP, F/O'S ADI SHOWS 15 TO 20 DEGREES PITCH UP.  APPEARS CAPTAINS ADI IS IN ERROR, RETURNED TO MKE.  MAINTENANCE REMOVED AND REPLACED NR 1 VERTICAL GYRO.  OPS CHECK GOOD, RETURNED A/C TO SERVICE.
